# SDR DXTA2024072212438

- Difficulty date: July 22, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N684QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0215
- Aircraft time: 5,191 hours, 3,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 1074M
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LIGHTS ONLY PARTIALLY FUNCTIONAL, WITH THE AFT LAV BULKHEAD EXIT SIGN ABOVE SEAT 7 INOP, THE LAV SEAT FLOOR LIGHT INOP, THE EXIT LIGHT ON THE FRONT OF THE LAV SEAT INOP, AND THE OVERHEAD LIGHT ABOVE SEAT 10 ACROSS FROM THE LAV SEAT INOP WITH THE EMER LIGHT SWITCH IN THE ARMED POSITION.  ALL LIGHTS FAIL TO ILLUMINATE WHILE IN THE ON POSITION.  COMPLETED AFM'S 68AFM TC-R03-70 EMERGENCY LIGHTS FAIL PREFLIGHT TEST PROCEDURE.  PER THE AFM PROCEDURE, CHARGED THE EMER LIGHTS FOR A TOTAL OF 60 MINUTES, BUT IT RESULTED IN NO CORRECTION TO THE SYSTEM TEST RESULTS.  EXTERIOR EMERGENCY LIGHTS ARE CONSIDERED INOPERATIVE (REFER TO MEL 33-50-04). //SIGNOFF// ARRIVED AT A/C AND CONNECTED GPU , LET THE EMERGENCY BATTERIES CHARGE FOR OVER TWO AND A HALF HOURS. PERFORMED OPS CHECK OF THE EMERGENCY LIGHTS AND OPS CHECKS WERE NOT SATISFACTORY. WHEN BATTERIES ARE IN THE OFF POSITION AND YOU TURN THE EMERGENCY LIGHTS TO ON NOTHING TURNS ON. THIS IS AN INDICATION OF THE #4 BATTIER BEING FAULTY. MCC HAS ALREADY PLACED A NEW BATTERY ON ORDER AND WE WILL BE DOWN TO JUST WAITING FOR THE BATTERY TO ARRIVE. WORK PERFORMED IRW CE-680A AMM 33-50-00 RECEIVED REPAIRED EMERGENCY BATTERY PACK P/N: CBS28-1 S/N: 005883 FROM THE CUSTOMER. GAINED ACCESS, REMOVED #4 EMERGENCY BATTER PACK P/N: CBS28-1 S/N: 1074M DUE TO INTERNAL FAILURE, AND INSTALLED REPAIRED EMERGENCY BATTERY PACK P/N: CBS28-1 S/N: 005883 I.R.W. CE-680A AMM 33-50-06. ALLOWED THE BATTER TO CHARGE AND PERFORMED EMERGENCY LIGHTING OPERATIONAL CHECK I.R.W. CE-680A AMM 33-50-00. THE OPERATIONAL CHECK WAS FOUND SATISFACTORY. ORIGNAL SUBMISSION: 7/22/2024.
